# SDR CALA9800593

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1571-1711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L IN CENTER CARGO BAY CORRODED AT STA 1571 TO 1711.  A NEW END CAP WAS FITTED TO LONGERON AND A NEW SECTION OF LONGERON WAS SPLICED IN IAW GMM 10-900-01.
